MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CEMENTED SEGMENTAL STEM, 9X100MM, STRAIGHT, FLUTED

ONKOS SURGICAL ELEOS; CEMENTED SEGMENTAL STEM, 9X100MM, STRAIGHT, FLUTED
Model Number CS-09100-03M
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that during a surgery on (b)(6) 2023, it was identified that the inner and outer trays of the cemented straight segmental stem packaging were no longer sealed.Upon opening the box, this malfunction was identified and the device was not used.The surgeon implanted a different segmental stem.No additional information regarding this malfunction has been reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was returned for evaluation.The root cause of the broken sterile barrier could not be determined.The device was visually inspected and it was evident that there was sealant residue on both the inner tray and outer tray and tray lids indicating that the trays had both been sealed properly during packaging.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added g3: date received by manufacturer added g6: type of report added h2: follow-up type added h3: device evaluated by manufacturer updated to yes h6: type of investigation code updated to 3331: analysis of production records h6: type of investigation code updated to 4110: trend analysis h6: type of investigation code updated to 10: testing of actual/suspected device h6: type of investigation code updated to 4109: historical data analysis h6: investigation findings code updated to 171: packaging compromised h6: investigation conclusions code updated to 4315: cause not established h10: additional narratives/data.

Brand Name
ELEOS
Common Device Name
CEMENTED SEGMENTAL STEM, 9X100MM, STRAIGHT, FLUTED
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key16945615
Report Number3013450937-2023-00077
Device Sequence Number6555027
Product Code KRO
UDI-Device IdentifierB278CS0910003M0
UDI-PublicB278CS0910003M0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/18/2024
Device Model NumberCS-09100-03M
Device Catalogue NumberCS-09100-03M
Device Lot Number81676
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer07/17/2023
Initial Report FDA Received Date05/17/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age12 YR
Patient SexFemale